# SDR YENA2023060900602

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 64,980 hours, 23,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR68 LH, DOOR STOP 1 HOLE POSITION IS INBOAR D/ LOWER DIRECTION OF CRACK IS HOLE 6 O CLOCK (INSPECTION AREAÑ 2 AS P ER SRI 53-41-12-205 -010 TABLE 006 FIGURE 001 ); (RESOLVED ON W/O: 1209138 TASKCARD: NR-00024 ) REF AEROMAN W/O 2023-11/1 NR 2023-255894.  PERFORMED PERMANENT REPAIR LOC.FR68 LH AT LEVEL DOOR STOP FITTING 1 IAW A320 SRM 51-41-12-300-008 AND SRM 51-41-12-300-011. THIS REPAIR IS CATEGORY B. WITH INSPECTION THRESHOLD FROM THE TIME OF ADL/ REPAIR EMBODIMENT ON AREA# 2: 37,900FC/FH NOT RELEVANT. SUBSEQUENT INSPECTION 5,300FC/FH NOT RELEVANT INSPECTION METHOD HFEC. IAW SRI 53-41-12-205-010 TABLE 006 FIGURE 001. FOR COMPLIANCE SEE NR 2023-255849. FUR-A320-53-00743 ASSIGNED.
